A mathematical interpretation of Dirac's formalism. Part B: Generalized eigenfunctions in trajectory spaces

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
1 Downloads (Pure)

Abstract

Starting with a Hilbert space we introduce the dense subspace where is a positive self-adjoint Hilbert–Schmidt operator on 2(R,µ). For the space a measure-theoretical Sobolev lemma is proved. The results for the spaces of type are applied to nuclear analyticity spaces , where e-t is a Hilbert–Schmidt operator on the Hilbert space X for each t>0. We solve the so-called generalized eigenvalue problem for a general self-adjoint operator in X.
Original languageEnglish
Pages (from-to)189-203
Number of pages15
JournalReports on Mathematical Physics
Volume22
Issue number2
DOIs
Publication statusPublished - 1985

Fingerprint Dive into the research topics of 'A mathematical interpretation of Dirac's formalism. Part B: Generalized eigenfunctions in trajectory spaces'. Together they form a unique fingerprint.

  • Cite this